# SDR DALA109363260

- Difficulty date: April 28, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 35,199 hours, 15,781 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500206
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FLOOR PANEL NR 261FF IN THE AFT CABIN IAW SRM 53-42-12, FIG 860, DUE TO CORROSION BEING BEYOND LIMITS.
